# SDR ASOA2015033112517

- Difficulty date: March 14, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF FS 364 AND RT OF STR 27 IS CORRODED ON LOWER FLANGE LATCH PIN.  FOUND ITERCOSTAL FORWARD OF FS 364, RT OF STR 27 TO BE OUT OF LIMITS IAW SRM 53-00-00, TR 53-27.  REMOVED INTERCOSTAL FORWARD OF FS 364 RT OF STR 27 IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED NEW SERVICEABLE INTERCOSTAL AT STR 27 AND STR 26R IAW SRM 51-40-11 AND INSTALLED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21 AND TR 51-32.
